# SDR AMTA200400939

- Difficulty date: July 23, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 7 MAIN TIRE TREAD SEPARATED FROM TIRE.  REMOVED AND REPLACED TIRE PE AMM 32-45-01-4. (M)
